Bulletin of the Section of Logic 34/4 (2005)


  1. Authors:
    Mladen VUKOVIC

    Title:
    Hennessy-Milner Theorem for Interpretability Logic

    Pages:
    195-201
    File:
    bibtex
    Abstract ( + )
  2. Authors:
    L. DESCALCO and Manuel A. MARTINS

    Title:
    On the Injectivity of the Leibniz Operator

    Pages:
    203-211
    File:
    bibtex
    Abstract ( + )
  3. Authors:
    Norihiro KAMIDE

    Title:
    A Cut-free System for 16-Valued Reasoning

    Pages:
    213-225
    File:
    bibtex
    Abstract ( + )
  4. Authors:
    Boguslaw WOLNIEWICZ

    Title:
    On a Minimality Condition

    Pages:
    227-228
    File:
    bibtex
    Abstract ( + )
  5. Authors:
    Krystyna MRUCZEK-NASIENIEWSKA and Marek NASIENIEWSKI

    Title:
    Syntactical and Semantical Characterization of a Class of Paraconsistent Logics

    Pages:
    229-248
    File:
    bibtex
    Abstract ( + )